I already used miralax (polyethylene glycol) and had a bm but also severe stomach pain. Is that normal with use?

Perhaps. Sometimes when you're constipated, you can get a little abdominal pain after the bm. In addition, if taking more than one laxative and/or stool softener and/or pro-motility agent, you can develop some crampy abdominal pain. If this continues or it is severe or there is bleeding, see your doctor.

Related Questions

4 year old daughter has chronic stomach pain, even wakes her at night. Dr just says she has to poop and to use Miralax, (polyethylene glycol) she has bm everyday w/o it.

Time for consult. If your PCP has not been able to explain this issue to your satisfaction, contact a pediatric Gastroenterologist or developmental pediatrician.Basically,if the kid makes 5oz of poo/day and only empties 4, they are retain enough to overstretch the colon and make it unable to empty properly.Chronic pain is common. Rehabilitation can take 6mo to a year with a good program. Read more...

so backed up with only pebble stool. Stomach pain & gas, need relief now. Should I take Miralax (polyethylene glycol) or Mag Cit 2 clean out Now? Need fast relief.

Constipation. I would recommend taking miralax (polyethylene glycol) first and even trying an enema too to "get things going" from below and above. If this does not work, and you have no heart problems, then you can take Mag citrate. Read more...

12 year old miralax (polyethylene glycol) 2 capfulls 3x day plus 3 senna day for constipation. 3 days today enema still has stomach pain from constipation?

Go for exam. You've done as much as possible on your own. Now it is time for a professional to do a good exam and offer treatment. Don't wait. Chronic constipation can cause other problems including appendix infection, etc. Get to a clinic or doctor now. Read more...

I had abdominal pain from severe constipation, I took miralax (polyethylene glycol) for 7 and the pain cleared up however I still feel backed up and pain has returned?

Constipation. I wonder if you are still taking the mirilax? if you only took it for 7 days and then quit and now you are having the same symptoms, I would think that you need to keep taking the miralax (polyethylene glycol).The nice thing about miralax (polyethylene glycol) is that it is not absorbed into your body and you can change the dose so that you don't get constipated and don't have diarrhea.It sounds like this is something you need to take daily. Read more...